Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis

A. L. Sakhnovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)427-431
Number of pages5
JournalTheoretical and Mathematical Physics
Volume63
Issue number1
DOIs
StatePublished - Apr 1 1985

Fingerprint

Block Toeplitz Matrix
Gaussian Model
matrices

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis. / Sakhnovich, A. L.; Spitkovsky, Ilya.

In: Theoretical and Mathematical Physics, Vol. 63, No. 1, 01.04.1985, p. 427-431.

Research output: Contribution to journalArticle

@article{6862e9b9e5de4b79ab904d89be8116c9,
title = "Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis",
author = "Sakhnovich, {A. L.} and Ilya Spitkovsky",
year = "1985",
month = "4",
day = "1",
doi = "10.1007/BF01017842",
language = "English (US)",
volume = "63",
pages = "427--431",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis

AU - Sakhnovich, A. L.

AU - Spitkovsky, Ilya

PY - 1985/4/1

Y1 - 1985/4/1

UR - http://www.scopus.com/inward/record.url?scp=34250115783&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250115783&partnerID=8YFLogxK

U2 - 10.1007/BF01017842

DO - 10.1007/BF01017842

M3 - Article

AN - SCOPUS:34250115783

VL - 63

SP - 427

EP - 431

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 1

ER -